نتایج جستجو برای: generalized kannan type mappings

تعداد نتایج: 1506299  

2015
M. Abbas M. Jovanović S. Radenović Chao Wang Jinghao Zhu Boško Damjanović

metric spaces and approximating fixed points of a pair of contractive type mappings M. Abbas, M. Jovanović, S. Radenović University of Belgrade School of Electrical Engineering http://www.etf.bg.ac.rs JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, Vol. 13, No. 2, pp. 243253, Jan, 2011 References: Abstract: Recently, Chao Wang, Jinghao Zhu, Boško Damjanović, Liang-gen Hu [Approximating fixe...

n this paper , we propose a generalized iterative method forfinding a common element of the set of fixed points of a singlenonexpannsive mapping and the set of solutions of two variationalinequalities with inverse strongly monotone mappings and strictlypseudo-contractive of Browder-Petryshyn type mapping. Our resultsimprove and extend the results announced by many others.

2015
Jeong Sheok Ume

for all x, y ∈ X. Kannan [] proved that if X is complete, then a Kannan mapping has a fixed point. It is interesting that Kannan’s theorem is independent of the Banach contraction principle []. Also, Kannan’s fixed point theorem is very important because Subrahmanyam [] proved that Kannan’s theorem characterizes the metric completeness. That is, a metric space X is complete if and only if ev...

Compared with the previous work, the aim of  this paper is to introduce the more general concept of the generalized $F$-Suzuki type contraction mappings in $b$-metric spaces, and to establish some fixed point theorems in the setting of $b$-metric spaces. Our main results unify, complement and generalize the previous works in the existing literature.

In this paper is introduced a new type of generalization of metric spaces called $S_b$ metric space. For this new kind of spaces it has been proved a common fixed point theorem for four mappings which satisfy generalized contractive condition. We also present example to confirm our theorem.

2014
MOHAMMAD D. AL-KHALEEL SHARIFA AL-SHARIF

In this paper, the concept of cyclic (φ− ψ)-Kannan and cyclic (φ− ψ)-Chatterjea contractions, and fixed point theorems for these types of mappings in the context of complete metric spaces have been introduced. The results proved here extend some fixed point theorems in the literature.

Journal: :mathematics interdisciplinary research 0
rashwan ahmed rashwan department of mathematics, faculty of science, assuit university, assuit 71516, egypt hasanen abuelmagd hammad department of mathematics, faculty of science, sohag university, sohag 82524, egypt

the purpose of this paper is to study the convergence and the almost sure t-stability of the modi ed sp-type random iterative algorithm in a separable banach spaces. the bochner in-tegrability of andom xed points of this kind of random operators, the convergence and the almost sure t-stability for this kind of generalized asymptotically quasi-nonexpansive random mappings are obtained. our resu...

2016
Xiaoming Fan R. Saadati

In this paper, we introduce the concepts of qpb-cyclic-Banach contraction mapping, qpb-cyclic-Kannan mapping and qpb-cyclic β-quasi-contraction mapping and establish the existence and uniqueness of fixed point theorems for these mappings in quasi-partial b-metric spaces. Some examples are presented to validate our results. c ©2016 All rights reserved.

2010
Mayumi Hojo Wataru Takahashi

In this paper, we first obtain a weak mean convergence theorem of Baillon’s type for generalized hybrid mappings in a Hilbert space. Further, using an idea of mean convergence, we prove a strong convergence theorem of Halpern’s type for generalized hybrid mappings in a Hilbert space.

Journal: :Journal of Nonlinear Sciences and Applications 2008

نمودار تعداد نتایج جستجو در هر سال

با کلیک روی نمودار نتایج را به سال انتشار فیلتر کنید